# SDR AALA202108108666

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 23,738 hours, 9,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0202226001
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 33C ESCAPE PATH LIGHT COVER IS DETACHED. **SUPPLEMENTAL REPORT FOR AALA202108098666: REPLACED ESCAPE PATH LIGHT HOUSING PER AMM 33-51-11.** (CLOSED)
